MathSciNet Relay Station
MathSciNet bibliographic data
MR2107380 65L10 (26A33 34B15 65L60)
Fix, G. J.; Roop, J. P. Least squares finite-element solution of a fractional order two-point boundary value problem. Comput. Math. Appl. 48 (2004), no. 7-8, 1017–1033.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement